# SDR FDEA201110164540

- Difficulty date: October 16, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug MD-10-10F
- Aircraft serial: 47808
- Aircraft time: 63,825 hours, 28,736 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 601139318
- Condition: Corroded
- Location: Bs 1940-1964
- Part time: 63,825 hours, 28,736 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SEAT TRACK, RBL 25 BETWEEN FS 1940 TO FS 1964,   GOUGED AND CORRODED.  R & R AFT CARGO COMPARTMENT SEAT TRACK AT IAW SRM 51-31-01, MAJOR REPAIR.
